Took medicne for only 3 days.There is swelling,pain and a little fever. What do you suggest?
I would suggest you call your Dr right away. Here is all I found that sounded close to what you describe. Hope this helps.
Levothyroxine is usually well tolerated. Side effects associated with levothyroxine therapy typically resulted from therapeutic overdosage and included the signs and symptoms of hyperthyroidism. Weight loss, increased appetite, insomnia, anxiety, heat intolerance, diarrhea or increase in bowel frequency, palpitations, hypertension, tachycardia, angina, and menstrual irregularities may be reported. Given the long half-life of levothyroxine, such effects may not be present for several weeks after therapy initiation or dosage increases
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2015 • 2 answers
Posted 22 Aug 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 7 Dec 2016 • 0 answers
Posted 24 Dec 2016 • 0 answers